MathSciNet Relay Station
MathSciNet bibliographic data
MR1160153 (93c:34013) 34A20 (34A25 34A34 34E05)
Joshi, Nalini; Kruskal, Martin D. The Painlevé connection problem: an asymptotic approach. I. Stud. Appl. Math. 86 (1992), no. 4, 315–376.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement